MathSciNet Relay Station
MathSciNet bibliographic data
MR1476293 (98k:58137) 58F09 (58F13 58F14)
Morales, C. A.; Pujals, E. R. Singular strange attractors on the boundary of Morse-Smale systems. Ann. Sci. École Norm. Sup. (4) 30 (1997), no. 6, 693–717.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement